# SDR CA130416001

- Difficulty date: March 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Fltchr FU24AIRPTS
- Engine: Pwa PT6A34AG
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER T/O, THE ENGINE POWER COULD NOT BE REDUCED AND THERE WAS NO RESPONSE FROM THE POWER LEVER.  THE PILOT PUT THE ACFT IN CLIMB MODE TO CONTROL SPEED AND  RETURNED TO THE AIRPORT WHERE, DURING SHORT FINAL, SHUT THE ENGINE DOWN.  AN UNEVENTFUL DEAD STICK LANDING WAS ACCOMPLISHED.  TROUBLESHOOTING FOUND A FAULTY FUEL CONTROL UNIT, FCU, WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE. THE FCU WAS SENT TO A LOCAL SHOP WHERE TESTING AND PARTIAL DISASSEMBLY IDENTIFIED NO CAUSES FOR THE ENGINE RUNAWAY EVENT. ENGINE MFG IS ATTEMPTING TO OBTAIN MORE DETAILS ON THE FCU INVESTIGATION THAT WAS PERFORMED BY THE LOCAL SHOP. ENGINE MFG 
WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
